Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 123483, 9 pages
Research Article

Some Identities of the Twisted 𝑞 -Genocchi Numbers and Polynomials with Weight 𝛼 and 𝑞 -Bernstein Polynomials with Weight 𝛼

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 7 July 2011; Accepted 22 August 2011

Academic Editor: John Rassias

Copyright © 2011 H. Y. Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Y. Lee, N. S. Jung, and C. S. Ryoo, “Some Identities of the Twisted -Genocchi Numbers and Polynomials with Weight and -Bernstein Polynomials with Weight ,” Abstract and Applied Analysis, vol. 2011, Article ID 123483, 9 pages, 2011.